# SDR CALA2020010600020

- Difficulty date: December 22, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410139
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL CRACKS AT FASTENER HOLE AT BL-0 BETWEEN STA 277 AND STA 294.2 MKD, REF AAR NR998619 21 REMOVED AND REPLACED FWD CABIN AREA INTERCOSTAL BETWEEN STA 277 THRU STA 2942 PER B737-800 SRM 51-40-02 ADD EMP:V926051 INSPECTION C/W
